Results may vary from person to person. We recommend a consultation with a trichologist

Over 240
⭐️⭐️⭐️⭐️⭐️ reviews

For a FREE Hair Assessment

CALL 0207 152 4473

Over 240 ⭐️⭐️⭐️⭐️⭐️ reviews on Trustpilot

For a FREE Hair Assessment

CALL 0207 152 4473

Causes of Hair Loss: Medication

Medication Most of the human population is well aware that chemotherapy drugs can lead to hair loss, but there are, in fact, dozens of other drugs that might cause hair to fall out. These include anti-thyroid medications, hormonal therapies (like birth control), anti-convulsants (for epilepsy),  anti-coagulants, beta-blockers and many others. These medications tend to cause […]

Written by haircentre

Posted on: July 1, 2011

Follow us

Medication

Most of the human population is well aware that chemotherapy drugs can lead to hair loss, but there are, in fact, dozens of other drugs that might cause hair to fall out. These include anti-thyroid medications, hormonal therapies (like birth control), anti-convulsants (for epilepsy),  anti-coagulants, beta-blockers and many others.

These medications tend to cause telogen effluvium, a rapid shedding of the hair which arises when a large number of hairs suddenly shift from a growth phase (known as anagen) to a resting phase (known as telogen) and then fall out when new hairs begin to grow.

Or follow Trichologist Gary Heron advice:

For treatments that work without any side effect read:

Do you have Hair Loss Problems, read our Hair Loss Help